MAUDE Adverse Event Report: TORAX MEDICAL, INC. 1.5T LINX, 14B; ANTI-REFLUX IMPLANT

TORAX MEDICAL, INC. 1.5T LINX, 14B; ANTI-REFLUX IMPLANT
Catalog Number LXMC14
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Cramp(s) /Muscle Spasm(s) (4521); Insufficient Information (4580)
Date of Event 01/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4) date sent: 3/6/2024 b3: only event year known: 2024 attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.No lot number was provided therefore a device history could not be done.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent: on what date did the implant take place? on what date did the explant take place? lot #? does the patient have any of the allergies to metals? if so, what test have been done to test for metal allergies.Is the patient currently taking currently taking steroids / immunosuppressive drugs? did the patient have any pre-existing dysphagia or other conditions (other than gerd)? was there any hiatal or crural repair done at the same time as the implant? was mesh used at time of implant? what was the reason for removal of the linx device? at the time of removal, was the device found in the correct position/geometry at the time of removal? have the symptoms resolved since the device was explanted? this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that a linx was explanted.No information for the reason given.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 3/12/2024.Additional information was requested, and the following was obtained: on what date did the implant take place? ¿ (b)(6) 2024.On what date did the explant take place? ¿ (b)(6) 2024.Lot #? ¿ 30089.Does the patient have any of the allergies to metals? if so, what test have been done to test for metal allergies.¿ no.Is the patient currently taking currently taking steroids / immunosuppressive drugs? ¿ post op steroids prescribed; 15mg prednisone.¿ no immunosuppressive therapies.Did the patient have any pre-existing dysphagia or other conditions (other than gerd)? ¿ irritable bowel syndrome.Was there any hiatal or crural repair done at the same time as the implant? ¿ yes.Was mesh used at time of implant? ¿ no.What was the reason for removal of the linx device? ¿ persistent esophageal spasms.At the time of removal, was the device found in the correct position/geometry at the time of removal? ¿ yes.Have the symptoms resolved since the device was explanted? ¿ yes.Lot number was received and dhr is pending review.When the review is completed, a supplemental medwatch will be sent with a summary of the evaluation.
 
Additional Manufacturer Narrative
(b)(4).Investigation summary : overall review of the device function and dimensions show no anomalies from a device that has been reasonably changed as part of the explant procedure.Visual analysis was consistent with an explanted device, tooling marks were noted in some beads.Link length and tensile force were found to meet the applicable specifications.Overall, no analysis conclusions relevant to the patient experience were found.A manufacturing record evaluation was performed for the finished device 30089 number, and no non-conformances related to the malfunction were identified.

Brand Name
1.5T LINX, 14B
Common Device Name
ANTI-REFLUX IMPLANT
Manufacturer (Section D)
TORAX MEDICAL, INC.
4545 creek road
cincinnati OH
Manufacturer Contact
kate karberg
4545 creek rd.
cincinnati, OH 45242
3035526892
MDR Report Key18852091
Report Number3008766073-2024-00045
Device Sequence Number17937366
Product Code LEI
UDI-Device Identifier00855106005349
UDI-Public00855106005349
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P100049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/20/2025
Device Catalogue NumberLXMC14
Device Lot Number30089
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/05/2024
Supplement Date Received by Manufacturer03/07/2024
03/21/2024
Initial Report FDA Received Date03/06/2024
Supplement Report FDA Received Date03/12/2024
04/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/20/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown